# SDR CA141017005

- Difficulty date: October 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 18,406 hours
- Engine: Allsn 250C20R2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C271
- Condition: Leaking
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) BOOST PUMP FUEL CARTRIDGE LEAKING FUEL AND REQUIRES O/H, REPLACED WITH TSO 0.0.
